# SDR AALA20000131

- Difficulty date: January 22, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N417AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49328
- System (JASC): 3350 · Emergency Lighting
- Part: Socket
- Condition: Failed
- Location: Row 20
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ORD - FLT 0362 - DURING FLIGHT, STRONG ACRID SMELL (ELECTRICAL) THROUGHOUT COCKPIT AND CABIN.  LANDED ORD WITHOUT INCIDENT.  REPLACED UPPER CABIN LIGHT SOCKET AT SEAT 23D.  INSPECTED ALL WIRING AND TRANSFORMERS FROM ROW 20 TO AFT.  SYSTEM GROUND CHECKED, NORMAL OPERATION.  (X)
